Optimalityanddualityinnon-differentiableinterval valuedmultiobjectiveprogramming

Izhar Ahmad, Deepak Singh, Bilal Ahmad Dar*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


In this paper, Fritz-John and Kuhn-Tucker type necessary and sufficient conditions for a non-differentiable interval valued multiobjective optimisation model are established. LU-convexity of interval valued functions is utilised to obtain interval efficient solution for the given problem. Moreover, weak, strong and strict converse duality theorems for Wolfe and Mond-Weir type duals are obtained in order to relate the interval efficient solution of primal and dual problems.

Original languageEnglish
Pages (from-to)332-356
Number of pages25
JournalInternational Journal of Mathematics in Operational Research
Issue number3
StatePublished - 2017

Bibliographical note

Funding Information:
The authors wish to thank anonymous reviewers for their constructive and valuable suggestions which have considerably improved the presentation of the paper. The research of the first author is financially supported by King Fahd University of Petroleum and Minerals, Saudi Arabia under the Internal Research Project No. IN131038.

Publisher Copyright:
© 2017 Inderscience Enterprises Ltd.


  • Interval efficient solutions
  • Interval valued functions
  • LU-convexity
  • Optimality conditions
  • duality

ASJC Scopus subject areas

  • Decision Sciences (all)
  • Modeling and Simulation


Dive into the research topics of 'Optimalityanddualityinnon-differentiableinterval valuedmultiobjectiveprogramming'. Together they form a unique fingerprint.

Cite this